RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 158, Number 3, Pages 478–496 (Mi tmf6328)  

This article is cited in 5 scientific papers (total in 5 papers)

Quantum statistical theory of radiation friction of a relativistic electron

G. F. Efremov, V. V. Sharkov

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: We comprehensively investigate the effect of quantum space–time nonlocality that accounts for retardation of the electron interaction with both the electron's own radiation field and the fluctuation field of the electromagnetic vacuum. We rigorously show that the quantum nonlocality effect eliminates the self-acceleration and the causality violation paradoxes that are inherent in the classical theory of radiation friction.

Keywords: generalized radiation friction force, theory of open quantum systems, quantum statistics, electromagnetic vacuum, Brownian motion

DOI: https://doi.org/10.4213/tmf6328

Full text: PDF file (474 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 158:3, 406–421

Bibliographic databases:

Received: 30.11.2007
Revised: 27.06.2008

Citation: G. F. Efremov, V. V. Sharkov, “Quantum statistical theory of radiation friction of a relativistic electron”, TMF, 158:3 (2009), 478–496; Theoret. and Math. Phys., 158:3 (2009), 406–421

Citation in format AMSBIB
\Bibitem{EfrSha09}
\by G.~F.~Efremov, V.~V.~Sharkov
\paper Quantum statistical theory of radiation friction of a~relativistic electron
\jour TMF
\yr 2009
\vol 158
\issue 3
\pages 478--496
\mathnet{http://mi.mathnet.ru/tmf6328}
\crossref{https://doi.org/10.4213/tmf6328}
\zmath{https://zbmath.org/?q=an:1175.81137}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...158..406E}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 158
\issue 3
\pages 406--421
\crossref{https://doi.org/10.1007/s11232-009-0033-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264844000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-63849083598}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6328
  • https://doi.org/10.4213/tmf6328
  • http://mi.mathnet.ru/eng/tmf/v158/i3/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kozliak E.I., “How wave interference may help explain wavefunctions and energy quantization”, Spectroscopy Letters, 43:7-8 (2010), 609–617  crossref  adsnasa  isi  elib  scopus  scopus
    2. Golovinski P.A., Mikhin E.A., “Nonlinear Thomson scattering of an ultrashort laser pulse”, Journal of Experimental and Theoretical Physics, 113:4 (2011), 545–552  crossref  adsnasa  isi  elib  scopus
    3. Efremov G.F., Petrov D.A., “O kharaktere dvizheniya elektrona Diraka v postoyannom magnitnom pole”, Vestnik Nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 2(1), 170–180  elib  elib
    4. Efremov G.F., Petrov D.A., “K voprosu o rasputyvanii proizvedeniya operatorov elektronnykh plotnostei v relyativistskoi kvantovoi”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, 155–163  elib
    5. Petrov E.Yu., Kudrin A.V., “Plasmons in QED vacuum”, Phys. Rev. A, 94:3 (2016), 032107  crossref  isi  scopus
  •    Theoretical and Mathematical Physics
    Number of views:
    This page:495
    Full text:123
    References:64
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019